MathSciNet Relay Station
MathSciNet bibliographic data
MR1911252 34M55 (33E17 34M25)
Andreev, F. V.; Kitaev, A. V. Transformations $RS^2_4(3)$ of the ranks $\leq 4$ and algebraic solutions of the sixth Painlevé equation. Comm. Math. Phys. 228 (2002), no. 1, 151–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement